# SDR UIEA2017010300002

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,925 hours, 23,678 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31349
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, AN EICAS ALERT MESSAGE FOR BODY DUCT LEAK, FOLLOWED BY CABIN AUTO INOPERATIVE. PERFORMED REJECTED TAKEOFF PROCEDURES FOLLOWED BY QRH PROCEDURES AND RETURNED TO GATE.  INSTALLED DUCT ASSY IN AFT CARGO AT VERTICAL DUCT CONNECTION TO ADP, ANGLE DUCT.  LEAK CK GOOD EXTERNAL A/C PANEL REINSTALLED IAW AMM 36-11-01.
